# SDR C2XA11CL164

- Difficulty date: July 8, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 24,636 hours, 13,215 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0201
- Part serial: 01711
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 24,639 hours, 13,217 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD FLT 6099 THE CREW REPORTED THE CABIN ALTITUDE ROSE TO 8600 FT.  IT WOULD NOT HOLD IN EITHER AUTO OR MANUAL MODE EVEN WITH BOTH PACKS SELECTED ON ROSE TO 12000 FT DESENDED TO 10000.  MAINTENANCE REPLACED THE MANUAL PRESSURIZATION CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
